This forum is for questions and support regarding relationship issues such as: Abstinence, Arousal Problems, Birth Control, Cohabitation, Commitment, Communication, Couples Counseling, Desire /Lack of Desire, Sexual Technique.
Lack of sexual desire because of pain and birth control pills
I'm 19 and have no stds or infections. I just recently started having sex when I married my husband. We used condoms until I got on birth control. I noticed everytime we had sex I had a burning and stinging feeling in my vagina during and after sex but it was bearable. I also felt some deep pain during sex my guess is in my uterus but I don't know new to this stuff. I did get an exam by the gynecologist which caused the deep pain for the rest of the day. I didn't say anything to the doctor because I figured it was suppose to hurt some. Then I got my birth control I've been on it for two weeks and I've noticed I have no more orgasms and can't get aroused. Somehow I still produce plenty of lubrication its amazing. The only good thing from the birth control is it has cleared up my awful acne. Sex on birth control pills hurts way worse and is not bearable with same pain as before just intensified. Also, what is the point of being on birth control when you can't even get aroused and sex is too painful. I don't like the idea of using birth control that requires me to have to stick something up inside me. I see me messing that up and getting pregnant. Should I just quit the pills and hope I don't get pregnant. I'm so annoyed. My husband can tell I'm not into it.
This is entirely fixable, and I'm sorry you've had to suffer so long. First, there are over 300 different formulations of birth control pills. That's because there's no one pill that's right for each woman. In fact, many women find they need to try several formulations before they find the one that works best for them. Go back to your gynecologist and tell her/him about the pain and also the fact that this particular pill is interfering with your sexual response. Try a new one! Please don't wait.
Another word about pain: if you are doing penis-vagina sex with very deep penetration, your husband's penis may be bumping up against your cervix (the entrance to your uterus), which causes cramping and pain. In fact, since you experienced this pain and cramping during your last gynecological exam, it's possible that you simply have a cervix which rides a bit low in your vaginal barrel. Normally, the cervix rises up and out of the way during sexual arousal. Tell your gynecologist that you experience pain and cramping during p-v sex and also during your exam.
One last suggestion is to try some positions that keep your husband's penis fairly shallow in your vagina, rather than allow deep penetration. Best of luck to you. Dr. J
i am a man and have been married twice and have several girl friends now. so i can give you from my viewpoint.
first if you are not ready to have a baby be sure and do something for birth control
second look for ways to enjoy sex with your partner. it is very important for a relationship to have good sex and passion and affection.,
men feel better about themselves if the woman is turned on by him.
maybe try a different birth control
try different ways of having sex?
find out what turns you on? its different for everyone.
dont assume anything go back to your gynecologist and tell everything.
try and tell your husband you want to try more foreplay?? or work together to find something that feels good.
as coming from failed marriages i have learned that you got to communicate and find out what will help each other to enjoy sex and living together. ( sex is not everything but for most men its important to have a good/healthy sex life if possible)
check again for infections of bladder etc.
i dont want to be mean but if you dont enjoy sex with your husband then the truth is it will add to the difficulties of being married. (for me i would really mentally turn off even if i stayed in the relationship. but i would also try to help and be supportive if i had a wiling partner. dont under estimate the effect it will also have on your husband but also dont guilt trip your self if you have a problem. work on a solution but include your husband and be very honest with him as he may start having issues even sub conscious if you dont enjoy sex with him . so he needs to know you are trying)
and yes he needs to be an active partner to help you with the problems
Thanks!! I didn't have any trouble getting turned on by him before the pills. Now its like no matter how hard he and me try I just don't enjoy it. We have been trying a lot. I have to fake my pleasure. I know faking that I enjoy sex does no good but I don't want him to feel bad. I have talked to him about but he gets sad thinking I'm bored with him which I'm not and everything that made me have an orgasm before doesn't even arouse me now. Sex feels like a chore no matter how we try to make it better for me. I'm so fed up with it. I used to like it.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.